# SDR USAA040143

- Difficulty date: April 16, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D5347209300000
- Condition: Corroded
- Location: Fuselage
- Part time: 16,409 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND CROSSBEAM CORRODED 1.3 INCHES BY 1.9 INCH BY .033 INCH AREA, C68, Y-765, AND -Z240.  REMOVED AND REPLACED CROSSBEAM PER SRM 51-74-00, 53-00-15, 53-00-14.  (M)
